首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:On the basis number of the composition of different ladders with some graphs
  • 本地全文:下载
  • 作者:Maref Y. Alzoubi ; M. M. M. Jaradat
  • 期刊名称:International Journal of Mathematics and Mathematical Sciences
  • 印刷版ISSN:0161-1712
  • 电子版ISSN:1687-0425
  • 出版年度:2005
  • 卷号:2005
  • 期号:12
  • 页码:1861-1868
  • DOI:10.1155/IJMMS.2005.1861
  • 出版社:Hindawi Publishing Corporation
  • 摘要:

    The basis number b ( G ) of a graph G is defined to be the least integer k such that G has a k -fold basis for its cycle space. In this paper, we investigate the basis number of the composition of paths and cycles with ladders, circular ladders, and Möbius ladders.

国家哲学社会科学文献中心版权所有